# SDR SIMA20180622002

- Difficulty date: June 22, 2018
- Submitted: June 28, 2018
- Operation: Air carrier
- Aircraft: N232NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000560
- Aircraft time: 5,636 hours, 3,804 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHOTOLUMINESCENT STRIP IN FRONT OF FWD CLOSET AND 1 DF WILL NOT ILLUMINATE. REMOVED AND REPLACED PHOTOLUMINESCENT INDICATOR STRIP AT RIGHT HAND FWD CLOSET AND ROW 1 IAW AMM 33-50-21. OPS CHECKED GOOD.
